# SDR UQMA913U

- Difficulty date: June 16, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N17TU
- Make and model: Piper PA-31T
- Aircraft serial: 31T7520035
- Aircraft time: 8,047 hours
- Engine: Pwa PT6A28
- Engine time: 8,045 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 29243
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 3,086 hours
- Component: Left Inner Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INNER GEAR DOOR ACTUATOR WOULD NOT OPEN DUE TO INTERNAL MALFUNCTION RESULTING IN NOT LETTING THE LEFT GEAR LEAVE THE GEAR WELL.  THE AIRCRAFT MADE A GEAR UP LANDING.  THE ACTUATOR IS AN OZONE P/N 2924-3, PIPER P/N 455-946.  THE ACTUATOR WAS INSTALLED 12-95 AND HAD 3086 HOURS SINCE INSTALLED.
